Sudden joint pain

I take 125mcg levo daily for non-hashis hypo and have always been given Actavis or Mercury Pharma and had no problems. On my last refil I was given Teva 100's and Wockhardt 25's.

I have been on leave for the last two weeks and have spent most of it watching tv sat on the sofa as in that time I have developed a sore patch on my left achilles and absolutely no idea how and I have managed to twist my right elbow putting on an empty rucksac!! Fair enough, think I must just be a clutz rest up and all will be well.

Yesterday I half woke with a bit of a numb hip so tried to roll over to get a searing tearing pain in my outer hip region but below the joint and it is still a bit tender to pressure now. Yesterday afternoon, I went out in the car for first time in a few days, achilles is still tender, on way home I suddenly noticed my right middle and ring finger felt a bit sore at the base joint, took hand off wheel to straighten them and felt like someone has hit them or something, they still hurt now, not so much when doing something but as soon as I stop or if I grip for too long.

I do get joint stiffness when under medicated but this is not the same and in different joints. I have been on the new levos for only 3 weeks which would be too early to blame the elbow and ankle on Im thinking but my hands are a possibility. I know a lot of people dont get on with Teva but havent heard of this type of issue?

I have been taking loading doses of B12, folate and D3 to correct deficiencies for the last 5 weeks, along with omega 3, evening primrose oil, magnesium citrate, b complex and K2-Mk7. m

My loading doses will be finishing on Friday. Could any of these be the issue?

I go back to work on Thurs and its a good im ambidextrous cos I cant write with my right hand and typing will be interesting.

Any ideas welcome!!!

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

9 Replies

oldestnewest
  • Did you stagger the supplements or start them all at once? It's best to start with one, give it a week or two, if no reaction then add the next one, etc. That way if there are any problems you know what's caused it.

    It could be the Teva, a few people have reported problems when taking it.

    But if you didn't stagger the supplements then there could be an interaction causing problems, in which case you should stop them all and see if you feel any better, then start again with one and take for two weeks. If everything is OK then add a second one, give it two weeks. If no problems add the third, give it two weeks, etc.

  • Didnt really stagger as such.

    6 weeks ago started on 'strong' b complex with no B12 or folate in (silly GP) and a few days later 150 mcg cyano cobalamin which last week I switched out for 5000 sublingual methyl cobalamin.

    5 weeks ago started 2x 10,000iu D3 liquids a week which I take on Mondays and fridays

    started the K2-Mk7, methylfolate and magnesium citrate between the 5 and six weeks as they arrived.

    only started the omega 3 last week after ran out of cod liver oil.

    I have been taking evening primrose and glucosamine weeks before and stopped my multivit after seeing GP, any staggering was due to GP getting it wrong on first prescription or amazon delivery times really.

    I take my levo then later the Bs etc then oils, d and cofactors in evening.

  • In that case I would ask to go back to the other brand(s) as it sounds as though it could be the Teva causing the problem.

  • I think you may be right. I will be finishing the loading dose of D3 on friday, do you think it would be sensible to just take the bs for now and start the d and cofactors again in a couple of weeks? or go onto maintenance of d etc and leave the bs for a bit

  • Just found a thread from last year after Teva was reintroduced, lots of issues i dont have but a sprinkling of joint issues including tennis flaming elbow! Off to the pharmacy for me tomorrow then😡😡😡

  • If you find the problems disappear when off Teva, fill in a Yellow Card Report yellowcard.mhra.gov.uk/yell...

  • delicious21 I am going to take a copy of this link re the pigeon post article to show Chief Pharmacist., at presentation on 18/5/17. Thanks for posting.

  • To be honest, I would continue with the supplements and just try swapping back to a brand of Levo you know you were OK with. If problems persist, then stop the supplements and reintroduce gradually to see where an adverse effect happens.

  • will do, thanks, just so irritating, thoought everything was coming together at last!

You may also like...